Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ABOUT STABILITY OF THE CONTINUOUS METHOD FOR SOLVING THE CONSTRAINED PSEUDOINVERSE PROBLEM WITH GENERALIZED COMPLEMENTING OPERATORS

Annotation

The stability of the continuous method of the regularization for the constrained pseudoinverse problem with generalized complementing input operators is discussed.

Keywords

constrained pseudoinverse problem; normal constrained pseudosolution; continuous method of regularization; generalized complementing condition of operators

Full-text in one file

Download

UDC

517.983.54

Pages

1752-1754

References

1. Vasin V.V., Ageev A.L. Nekorrektnye zadachi s apriornoy informatsiey. Ekaterinburg: Nauka, 1993. 2. Morozov V.A. Regulyarnye metody resheniya nekorrektno postavlennykh zadach. M.: Nauka, 1987. 3. Shafiev R.A. Psevdoobrashchenie operatorov i nekotorye prilozheniya. Baku: Elm, 1989. 4. Bondar' E.A., Shafiev R.A. Nepreryvnyy metod resheniya zadachi svyazannogo psevdoobrashcheniya // Vestnik NNGU. Matematika. 2006. Vyp. 1(4). S. 4-14.

Received

2015-09-09

Section of issue

Mathematics

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.